Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4146
Title: An Orlicz Extension of Some New Sequence Spaces
Authors: Savas, Ekrem
Patterson, Richard F.
Keywords: Orlicz functionInvariant MeanAlmost convergenceLacunary sequence
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Ekrem Savas, Richard F. Patterson, " An Orlicz Extension of Some New Sequence Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 145-154.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
The aim of this note is to introduce and study a new concept of lacunary σ-convergence with respect to an Orlicz function and examine some properties of the resulting sequence spaces.
Type: Article
URI: http://hdl.handle.net/10077/4146
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
SavasPatterson RendMat37.pdf109.89 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

907
Last Week
12
Last month
0
checked on Jun 15, 2021

Download(s) 50

428
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.